The explicit structure of the prolongation algebra of the hirota-satsuma system

Share/Save/Bookmark

Gragert, P.K.H. and Martini, R. (1984) The explicit structure of the prolongation algebra of the hirota-satsuma system. Physics Letters A, 101 (9). pp. 469-472. ISSN 0375-9601

open access
[img]
Preview
PDF
227kB
Abstract:For a coupled system of KdV equations the prolongation Lie algebra is explicitly determined. It turns out to be of Kac-Moody type.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69249
Official URL:http://dx.doi.org/10.1016/0375-9601(84)90420-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page